Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Depakote

USER REVIEWS

Comment from: 65-71on Treatment for 6 months to - 1 year Published: April 12

I have had migraines for over 37 years. I have tried every preventive and abortive medications throughout the years known to man. Most of them had really bad side effects while others had no effect at all in preventing my migraines. My Neurologist decided to try me on Depakote about 9 months ago. I started slow with 500mg per day. Now I am taking 625mg per day. It has helped a lot with less migraines a month. But the last few months my hair started falling out by the handfuls and my legs have had some pain in them. I have an appointment with my doctor next week so I will see what he has to say. I don't want to go bald but this medication does help.

Related Reading: depakote

Comment from: 55-64on Treatment for 5-10 years Published: May 22

I took this for several years. Not sure it helped at all. I have Tinnitus now

Related Reading: tinnitus

Comment from: 35-44on Treatment for 1-6 months Published: May 19

This medication almost killed me. I had involuntary body ticks that were horrible. I barley could walk and talk. I also had a speech impermanent. Couldn't communicate with anyone for almost 6mo. Dont take this

Related Reading: ticks

Comment from: 55-64on Treatment for 1-6 months Published: April 15

I found Depakote did not help me. After an increase in the dose, I started to experience horrible palpitations that stopped, when I my doctor had me stop the drug.

Related Reading: depakote | palpitations

Comment from: Gino55-64on Treatment for 10+ years Published: September 25

On depokote for 20+ years.. low blood platelets

Related Reading: platelets

Comment from: super survivor65-71on Treatment for 1-6 months Published: July 03

Had to be weaned off-effected my liver enzymes levels. They increased.

Related Reading: liver

Comment from: 45-54on Treatment for 10+ years Published: May 14

On for 18 years, low to no side effects and effective - for me.

Comment from: John doe25-34on Treatment for 5-10 years Published: April 18

For me it seemed to cause drowsiness to where it was very difficult to wake up in the mornings. I have gained at least 60 lbs in the 7 years I've been taking it. Caused a tremor. And if you miss a dose or 2 the bipolar side effects are going to strike hard after a couple of weeks. Would not recommend for someone in my circumstances.

References

Health Solutions From Our Sponsors